Volume 1 (2001)

Download this article
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals

Infinite order amphicheiral knots

Charles Livingston

Algebraic & Geometric Topology 1 (2001) 231–241

DOI: 10.2140/agt.2001.1.231

Forward citations
T D Cochran, S Harvey, C Leidy, Knot concordance and higher-order Blanchfield duality, Geometry & Topology 13 (2009) 1419
S Kim, C Livingston, Knot mutation: 4-genus of knots and algebraic concordance, Pacific Journal of Mathematics 220 (2005) 87